Volume 2, Issue 2 (8-1988)                   Med J Islam Repub Iran 1988 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

GHOFRANI M. SEIZURE DUE TO DIPHENYLHYDANTOIN -METHYLPHENIOATE INTERACTION. Med J Islam Repub Iran. 1988; 2 (2) :159-160
URL: http://mjiri.iums.ac.ir/article-1-1273-en.html
From the Pediatic Neurology Department. Mofid Children's Hospital. Shahid Beheshti University of Medical Sciences. Tehran. Islamic Republic of Iran.
Abstract:   (2221 Views)
Signs and symptoms of D PH toxicity were seen in an epileptic child who had received DPH and MP concurrently. In the absence of liver and kidney disease and any intercurrent infection, and with the patient's recovery following the withdrawal of DPH, it appears that drug-drug interaction is the most logical explanation for DPH intoxication.
Full-Text [PDF 157 kb]   (730 Downloads)    

Add your comments about this article : Your username or Email:
Write the security code in the box